Header menu link for other important links
On the eigenvalue problem involving the weighted p-Laplacian in radially symmetric domains
P. Drábek, K. Ho,
Published in
Volume: 468
Issue: 2
Pages: 716 - 756
We investigate the following eigenvalue problem {−div(L(x)|∇u|p−2∇u)=λK(x)|u|p−2uin AR1 R2,u=0on ∂AR1 R2, where AR1 R2:={x∈RN:R1<|x|<R2} (0<R1<R2≤∞), λ>0 is a parameter, the weights L and K are measurable with L positive a.e. in AR1 R2 and K possibly sign-changing in AR1 R2. We prove the existence of the first eigenpair and discuss the regularity and positiveness of eigenfunctions. The asymptotic estimates for u(x) and ∇u(x) as |x|→R1 + or R2 − are also investigated. © 2018 Elsevier Inc.}, author_keywords={Asymptotic behavior; Exterior domain; Maximum principles; Regularity; The first eigenvalue; The weighted p-Laplacian; Variational method}, funding_details={Ministerstvo Školství, Mládeže a TělovýchovyMinisterstvo Školství, Mládeže a Tělovýchovy, MŠMT, LO1506}, funding_details={Grantová Agentura České RepublikyGrantová Agentura České Republiky, GA ČR, 18-032523S}, funding_text_1={P. Drábek and A. Sarkar were partly supported by the Grant Agency of the Czech Republic , project no. 18-032523S . K. Ho and A. Sarkar were supported by the project LO1506 of the Czech Ministry of Education, Youth and Sports .}, funding_text_2={P. Dr?bek and A. Sarkar were partly supported by the Grant Agency of the Czech Republic, project no. 18-032523S. K. Ho and A. Sarkar were supported by the project LO1506 of the Czech Ministry of Education, Youth and Sports.}, references={Agudelo, O., Drábek, P., Anisotropic semipositone quasilinear problems (2017) J. Math. Anal. Appl., 452 (2), pp. 1145-1167; Anoop, T.V., Drábek, P., Sankar, L., Sasi, S., Antimaximum principle in exterior domains (2016) Nonlinear Anal., 130, pp. 241-254; Anoop, T.V., Drábek, P., Sasi, S., Weighted quasilinear eigenvalue problems in exterior domains (2015) Calc. Var. Partial Differential Equations, 53 (3-4), pp. 961-975; Autuori, G., Colasuonno, F., Pucci, P., On the existence of stationary solutions for higher-order p-Kirchhoff problems (2014) Commun. Contemp. Math., 16; Chhetri, M., Drábek, P., Principal eigenvalue of p-Laplacian operator in exterior domain (2014) Results Math., 66 (3-4), pp. 461-468; Colasuonnoa, F., Pucci, P., Varga, C., Multiple solutions for an eigenvalue problem involving p-Laplacian type operators (2012) Nonlinear Anal., 75, pp. 4496-4512; DiBenedetto, E., C1+α local regularity of weak solutions of degenerate elliptic equations (1983) Nonlinear Anal., 7 (8), pp. 827-850; Drábek, P., Kufner, A., Kuliev, K., Half-linear Sturm–Liouville problem with weights: asymptotic behavior of eigenfunctions (2014) Proc. Steklov Inst. Math., 284, pp. 148-154; Drábek, P., Kufner, A., Nicolosi, F., Quasilinear Elliptic Equations with Degenerations and Singularities (1997) De Gruyter Series in Nonlinear Analysis and Applications, 5. , Walter de Gruyter and Co. Berlin; Drábek, P., Kuliev, K., Half-linear Sturm–Liouville problem with weights (2012) Bull. Belg. Math. Soc. Simon Stevin, 19, pp. 107-119; Evans, L.C., Gariepy, R.F., Measure Theory and Fine Properties of Functions (1992), CRC Press; Ho, K., Sim, I., Corrigendum to “Existence and some properties of solutions for degenerate elliptic equations with exponent variable” [Nonlinear Anal. 98 (2014) 146–164] (2015) Nonlinear Anal., 128, pp. 423-426; Kawohl, B., Lucia, M., Prashanth, S., Simplicity of the principal eigenvalue for indefinite quasilinear problems (2007) Adv. Difference Equ., 12 (4), pp. 407-434; Ladyzhenskaya, O.A., Ural'tseva, N.N., Linear and Quasilinear Elliptic Equations (1968), Acad. Press; Le, V., Schmitt, K., On boundary value problems for degenerate quasilinear elliptic equations and inequalities (1998) J. Differential Equations, 144, pp. 170-218; Lê, A., Schmitt, K., Variational eigenvalues of degenerate eigenvalue problems for the weighted p-Laplacian (2005) Adv. Nonlinear Stud., 5 (4), pp. 573-585; Lieberman, G.M., Boundary regularity for solutions of degenerate elliptic equations (1988) Nonlinear Anal., 12 (11), pp. 1203-1219; Mitidieri, E., Pohozaev, S.I., A priori estimates and the absence of solutions of nonlinear partial differential equations and inequalities (2001) Proc. Steklov Inst. Math., Tr. Mat. Inst. Steklova, 234, pp. 1-384. , (in Russian). Translation in; Montefusco, E., Radulescu, V., Nonlinear eigenvalue problems for quasilinear operators on unbounded domains (2001) NoDEA Nonlinear Differential Equations Appl., 8, pp. 481-497; Murthy, V., Stampacchia, G., Boundary value problems for some degenerate-elliptic operators (1968) Ann. Mat. Pura Appl., 80, pp. 1-122; Opic, B., Kufner, A., Hardy-Type Inequalities (1990) Pitman Research Notes in Mathematics Series, 279. , Longman Scientific and Technical Harlow; Perera, K., Pucci, P., Varga, C., An existence result for a class of quasilinear elliptic eigenvalue problems in unbounded domains (2014) NoDEA Nonlinear Differential Equations Appl., 21 (3), pp. 441-451; Pucci, P., Serrin, J., The strong maximum principle revisited (2004) J. Differential Equations, 196 (1), pp. 1-66; Wang, Y.-Z., Li, H.-Q., Lower bound estimates for the first eigenvalue of the weighted p-Laplacian on smooth metric measure spaces (2016) Differential Geom. Appl., 45, pp. 23-42}, correspondence_address1={Sarkar, A.; NTIS, Technická 8, Czech Republic; email: sarkara@ntis.zcu.cz}, publisher={Academic Press Inc.}, issn={0022247X}, language={English}, abbrev_source_title={J. Math. Anal. Appl.}, document_type={Article}, source={Scopus},
About the journal
JournalJournal of Mathematical Analysis and Applications